# SDR DALA1218353120

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL AT FR 68 CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=4.00 W=2.0 D=.045 ORIG MAT. 0.063.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  REMOVED L2 DOOR SILL IAW A319 SRM 51-42-11.  LOCATED AND DRILLED NEW DOOR SILL IAW A319 SRM 51-44-11.  INSTALLED L-2 DOOR SILL IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
